# SDR DALA14022070958

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 63,213 hours, 47,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 984
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 4R BS 984 IN CROWN AREA.  DAMAGE REMOVED AND NEW SECTION OF LONGERON.   NEW LONGERON & SPLICES FABRICATED AND INSTALLED IAW SRM 53-02, FIG 18, 51-30-2, 51-30-5.
